MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT

BOSTON SCIENTIFIC CORPORATION FUSE; ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Model Number FSC-3300-ST
Medical Device Problem Codes Image Display Error/Artifact (1304); Poor Quality Image (1408)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/01/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The exact date of the event is unknown.The provided event date was chosen as a best estimate based on the date that the manufacturer became aware of the event.(b)(4).A fuse 1c colonoscope was received for analysis.A functional evaluation was performed and the center image flickers when angulated due to an internal wiring failure of the charged couple device (ccd).The ccd was replaced to resolve the issue.The reported issue was confirmed.The cause of the reported failure is due to ccd failure.Therefore, the assigned investigation conclusion code for this complaint is designated as cause traced to component failure.The repair history was reviewed and nothing was found to indicate a possible service-related cause for the complaint.
 
Event or Problem Description
It was reported to boston scientific corporation that a fuse 1c colonoscope was used during a colonoscopy procedure performed on a unknown date.According to the complainant, during the procedure, the center image flickered, turned pink then went black.The patient's anatomy was not visible on the center image when the center camera went black.Another fuse 1c colonoscope was used to complete the procedure.There were no patient complications reported as a result of this event.

Brand Name
FUSE
Common Device Name
ENDOSCOPE, ACCESSORIES, IMAGE POST-PROCESSING FOR COLOR ENHANCEMENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8343462
Report Number3005099803-2019-00720
Device Sequence Number13886641
Product Code PEA
UDI-Device Identifier00816849019666
UDI-Public00816849019666
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K160275
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFSC-3300-ST
Device Catalogue Number60093
Device Lot NumberF1C0807E1C
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/23/2019
Initial Report FDA Received Date02/15/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1